# SDR COMA0160965

- Difficulty date: December 13, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,920 hours, 1,737 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: 355483255
- Condition: Faulty
- Location: R/H Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5584 ANTI-ICE DUCT MESSAGE DURING FLIGHT - WING ANTI-ICE WAS NOT ON.REPLACED THE R/H FUSELAGE ANTI ICE DUCT LEAK SENSING ELEMENT.
